# SDR GTIA2022071136524

- Difficulty date: June 24, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 15,004 hours, 6,460 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP1653312
- Part serial: 17103H3655
- Condition: Cracked
- Location: Front Right
- Part time: 15,004 hours, 6,460 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FRONT SIDE CRACKED WINDSHIELD -REMOVED AND REPLACED FO WINDSHIELD IAW AMM 56-11-11. REQUIRES TORQUES SEALANT AND OPS CHECKS. M.MCELVEEN 75109 6/25/22. REF ITEM 2 REF LP 2975254 ITEM 1, 2
